# SDR TWAA9804901

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47136
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT STL - FLT 314 - ONE SECTION OF OVERHEAD COACH EMERGENCY LIGHTS WERE REPORTED INOP.  REPLACED CEILING POWER SUPPLY IN FORWARF CABIN.  (M)
